MathSciNet Relay Station
MathSciNet bibliographic data
MR2215614 (2007b:83019) 83C05 (35B40 35L15 58J45)
Finster, F.; Kamran, N.; Smoller, J.; Yau, S.-T. Decay of solutions of the wave equation in the Kerr geometry. Comm. Math. Phys. 264 (2006), no. 2, 465–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement